# SDR CAL950180

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 0752 - NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING TPA.  THE GEAR WAS CYCLED, BUT HAD NO EFFECT ON LIGHT.  THE RED LIGHT EXTINGUISHED APPROXIMATELY 15 MINUTES LATER WHILE PASSING THROUGH 28,000 FEET.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE FOUND NLG STRUT PRESSURE LOW.  THE STRUT SERVICED TO THE PROPER PRESSURE AND X-DIMENSION PER MM 32-21-02.  THE NOSE GEAR WAS SWUNG 5 TIMES AND ALL INDICATIONS NORMAL.  NO OTHER DEFECTS NOTED.  (X)
